# SDR SWAA2021031549884

- Difficulty date: February 18, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 727 LOWER SUPPORT ANGLE FOR SIDE WALL PANEL IS BENT P/N 453A2611-26; / RECEIVED NEW ANGLE FOR AFT CARGO LOWER SUPPORT SIDEWALL PANEL REPLACEMENT. PART TO BE INSTALLED UPON CLOSE UP OF AFT CARGO COMPARTMENT REF JPANEL-141-CLOSE 2017037-1000-0076
